# SDR 2008UALA02840

- Difficulty date: May 16, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 55,413 hours, 20,471 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1500, STR 25L FRAME DENTED.  MAJOR REPAIR ACCOMPLISHED: CUTOUT DAMAGE.  INSTALLED "J" ANGLE REPAIR.  HFEC INSPECTION VERIFIED DAMAGE REMOVED.  NO CRACKS NOTED.
